Asymptotic distribution of Mann's test for trend for m-dependent seasonal observations

Research output: Contribution to journalArticlepeer-review

Abstract

Mann proposed a non-parametric test for trend for independent non-seasonal observations. In this paper we generalize the test to m-dependent seasonal observations. Furthermore, an estimator of trend, based on Kendall's tau, is studied and its asymptotic distribution is proved to be normal. The results are exemplified by a moving average process.
Original languageEnglish
Pages (from-to)81-95
JournalScandinavian Journal of Statistics
Volume15
Issue number2
Publication statusPublished - 1988

Subject classification (UKÄ)

  • Probability Theory and Statistics

Keywords

  • non-parametric trend analysis
  • seasonal observations
  • trend estimator

Fingerprint

Dive into the research topics of 'Asymptotic distribution of Mann's test for trend for m-dependent seasonal observations'. Together they form a unique fingerprint.

Cite this